# SDR AALA20160804013

- Difficulty date: August 2, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 78,534 hours, 42,632 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Condition: Leaking
- Location: Apu Oil Cooler
- Component: Apu, Honeywell, GTCP8598DHF
- Component part number: GTCP8598DHF
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED SMOKE IN THE CABIN AFTER APU START AT GATE.  MAINTENANCE FOUND APU OIL COOLER LEAKING OIL. AIRCRAFT GROUNDED.   R & R SWITCH IAW AMM 49-90-03.
